Alert archive / Texas / Wind Advisories in 2022
Wind Advisory 14, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this wind advisory at Apr 10, 2022, 1:52 PM CDT for Culberson County, Texas; Eddy County, New Mexico. It took effect at Apr 11, 2022, 2:00 PM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2022, 1:52 PM CDT (18:52 UTC)
- In effect from
- Apr 11, 2022, 2:00 PM CDT
- Expired
- Apr 11, 2022, 10:28 PM CDT
- In force
- 8 hr
- Issued by
- NWS Midland/Odessa, TX
Counties Eddy County, NM, Culberson County, TX
The radar
The Holloman AFB radar (KHDX), 203 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 12:00Z, 6.9 hours before the alert went out and 209 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3531 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 279 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
530 WWUS74 KMAF 101852 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 152 PM CDT Sun Apr 10 2022 NMZ027-TXZ270-271-111000- /O.EXT.KMAF.HW.W.0021.000000T0000Z-220411T1300Z/ /O.EXT.KMAF.HW.A.0017.220411T1900Z-220412T0400Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 152 PM CDT Sun Apr 10 2022 /1252 PM MDT Sun Apr 10 2022/ ...HIGH WIND WARNING NOW IN EFFECT UNTIL 8 AM CDT /7 AM MDT/ MONDAY... ...HIGH WIND WATCH NOW IN EFFECT FROM MONDAY AFTERNOON THROUGH MONDAY EVENING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph expected. For the High Wind Watch, southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Guadalupe and Delaware Mountains. * WHEN...For the High Wind Warning, until 8 AM CDT /7 AM MDT/ Monday. For the High Wind Watch, from Monday afternoon through Monday evening. * IMPACTS...Travel will be difficult, especially for high profile vehicles. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... A High Wind Warning means a hazardous high wind event is expected or occurring. Sustained wind speeds of at least 40 mph or gusts of 58 mph or more can lead to property damage. High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Remember, a High Wind Watch means conditions are favorable for a hazardous high wind event in and close to the watch area. && $$ NMZ028-TXZ272-273-111000- /O.NEW.KMAF.WI.Y.0014.220411T1900Z-220412T0400Z/ Eddy County Plains-Van Horn and Highway 54 Corridor- Eastern Culberson County- Including the cities of Artesia, Carlsbad, Carlsbad Caverns NP, and Van Horn 152 PM CDT Sun Apr 10 2022 /1252 PM MDT Sun Apr 10 2022/ ...WIND ADVISORY IN EFFECT FROM 2 PM CDT /1 PM MDT/ TO 11 PM CDT /10 PM MDT/ MONDAY... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Eddy County Plains. In Texas, Van Horn and Highway 54 Corridor, and Eastern Culberson County. * WHEN...From 2 PM CDT /1 PM MDT/ to 11 PM CDT /10 PM MDT/ Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ For more information from the National Weather Service visit https://weather.gov/maf
3 follow-up statements
338 WWUS74 KMAF 110716 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 216 AM CDT Mon Apr 11 2022 NMZ027-TXZ270-271-120000- /O.CAN.KMAF.HW.A.0017.220411T1900Z-220412T0400Z/ /O.NEW.KMAF.HW.A.0018.220412T1500Z-220413T1500Z/ /O.EXT.KMAF.HW.W.0021.000000T0000Z-220412T0400Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 216 AM CDT Mon Apr 11 2022 /116 AM MDT Mon Apr 11 2022/ ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph. For the High Wind Watch, west winds 40 to 50 mph with gusts up to 75 mph possible. * WHERE...Guadalupe and Delaware Mountains. * WHEN...For the High Wind Warning, until 11 PM CDT /10 PM MDT/ this evening. For the High Wind Watch, from Tuesday morning through Wednesday morning. * IMPACTS...High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Winds will be particularly hazardous at higher elevations where the strongest winds are likely to occur. Be especially careful driving in these mountainous areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Severe turbulence near the mountains will be hazardous for low flying light aircraft. && $$ NMZ028-TXZ273-120000- /O.NEW.KMAF.HW.A.0018.220412T1500Z-220413T0100Z/ /O.CON.KMAF.WI.Y.0014.220411T1900Z-220412T0400Z/ Eddy County Plains-Eastern Culberson County- Including the cities of Artesia, Carlsbad, and Carlsbad Caverns NP 216 AM CDT Mon Apr 11 2022 /116 AM MDT Mon Apr 11 2022/ ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM CDT /1 PM MDT/ THIS AFTERNOON TO 11 PM CDT /10 PM MDT/ THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 55 mph expected. For the High Wind Watch, southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern Culberson County. * WHEN...For the Wind Advisory, from 2 PM CDT /1 PM MDT/ this afternoon to 11 PM CDT /10 PM MDT/ this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ272-120000- /O.CON.KMAF.WI.Y.0014.220411T1900Z-220412T0400Z/ Van Horn and Highway 54 Corridor- Including the city of Van Horn 216 AM CDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Eddy County Plains. In Texas, Van Horn and Highway 54 Corridor, and Eastern Culberson County. * WHEN...From 2 PM CDT /1 PM MDT/ to 11 PM CDT /10 PM MDT/ Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ029-120000- /O.NEW.KMAF.HW.A.0018.220412T1500Z-220413T0100Z/ Northern Lea County- Including the city of Tatum 116 AM MDT Mon Apr 11 2022 ...HIGH WIND WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Northern Lea County. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/maf
021 WWUS74 KMAF 111912 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 212 PM CDT Mon Apr 11 2022 NMZ027-TXZ270-271-121000- /O.CON.KMAF.HW.W.0021.000000T0000Z-220412T0400Z/ /O.CON.KMAF.HW.A.0018.220412T1500Z-220413T1500Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 212 PM CDT Mon Apr 11 2022 /112 PM MDT Mon Apr 11 2022/ ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH WEDNESDAY MORNING... * WHAT...For the High Wind Warning, west winds 35 to 45 mph with gusts up to 65 mph. For the High Wind Watch, west winds 40 to 50 mph with gusts up to 75 mph possible. * WHERE...Guadalupe and Delaware Mountains. * WHEN...For the High Wind Warning, until 11 PM CDT /10 PM MDT/ this evening. For the High Wind Watch, from Tuesday morning through Wednesday morning. * IMPACTS...High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Winds will be particularly hazardous at higher elevations where the strongest winds are likely to occur. Be especially careful driving in these mountainous areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Severe turbulence near the mountains will be hazardous for low flying light aircraft. && $$ NMZ028-TXZ273-121000- /O.CON.KMAF.WI.Y.0014.000000T0000Z-220412T0400Z/ /O.CON.KMAF.HW.A.0018.220412T1500Z-220413T0100Z/ Eddy County Plains-Eastern Culberson County- Including the cities of Artesia, Carlsbad, and Carlsbad Caverns NP 212 PM CDT Mon Apr 11 2022 /112 PM MDT Mon Apr 11 2022/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT /10 PM MDT/ THIS EVENING... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...For the Wind Advisory, southwest winds 25 to 35 mph with gusts up to 55 mph expected. For the High Wind Watch, southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern Culberson County. * WHEN...For the Wind Advisory, from 2 PM CDT /1 PM MDT/ this afternoon to 11 PM CDT /10 PM MDT/ this evening. For the High Wind Watch, from Tuesday morning through Tuesday evening. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ272-120400- /O.CON.KMAF.WI.Y.0014.000000T0000Z-220412T0400Z/ Van Horn and Highway 54 Corridor- Including the city of Van Horn 212 PM CDT Mon Apr 11 2022 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 PM CDT THIS EVENING... * WHAT...Southwest winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...In New Mexico, Eddy County Plains. In Texas, Van Horn and Highway 54 Corridor, and Eastern Culberson County. * WHEN...From 2 PM CDT /1 PM MDT/ to 11 PM CDT /10 PM MDT/ Monday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ NMZ029-121000- /O.CON.KMAF.HW.A.0018.220412T1500Z-220413T0100Z/ Northern Lea County- Including the city of Tatum 112 PM MDT Mon Apr 11 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Northern Lea County. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/maf
883 WWUS74 KMAF 120328 NPWMAF URGENT - WEATHER MESSAGE National Weather Service Midland/Odessa TX 1028 PM CDT Mon Apr 11 2022 NMZ027-TXZ270-271-121530- /O.CAN.KMAF.HW.W.0021.000000T0000Z-220412T0400Z/ /O.CON.KMAF.HW.A.0018.220412T1500Z-220413T1500Z/ Guadalupe Mountains of Eddy County- Guadalupe Mountains Above 7000 Feet- Guadalupe and Delaware Mountains- Including the cities of Queen, Guadalupe Mountains NP, and Pine Springs 1028 PM CDT Mon Apr 11 2022 /928 PM MDT Mon Apr 11 2022/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TUESDAY THROUGH WEDNESDAY MORNING... * WHAT...For the High Wind Watch, west winds 40 to 50 mph with gusts up to 75 mph possible. * WHERE...Guadalupe and Delaware Mountains. * WHEN...From 10 AM CDT /9 AM MDT/ Tuesday through Wednesday morning. * IMPACTS...High winds could make driving difficult for motorists driving high profile vehicles such as campers, vans, and tractor trailers. Severe turbulence near the mountains will be hazardous for low flying light aircraft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ NMZ028-TXZ273-121530- /O.CAN.KMAF.WI.Y.0014.000000T0000Z-220412T0400Z/ /O.CON.KMAF.HW.A.0018.220412T1500Z-220413T0100Z/ Eddy County Plains-Eastern Culberson County- Including the cities of Artesia, Carlsbad, and Carlsbad Caverns NP 1028 PM CDT Mon Apr 11 2022 /928 PM MDT Mon Apr 11 2022/ ...HIGH WIND WATCH REMAINS IN EFFECT FROM 10 AM CDT /9 AM MDT/ TUESDAY THROUGH TUESDAY EVENING... * WHAT...For the High Wind Watch, southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...In New Mexico, Eddy County Plains. In Texas, Eastern Culberson County. * WHEN...From 10 AM CDT /9 AM MDT/ Tuesday through Tuesday evening. * IMPACTS...Travel could be difficult, especially for high profile vehicles. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ TXZ272-120430- /O.CAN.KMAF.WI.Y.0014.000000T0000Z-220412T0400Z/ Van Horn and Highway 54 Corridor- Including the city of Van Horn 1028 PM CDT Mon Apr 11 2022 ...WIND ADVISORY IS CANCELLED... Wind speeds have dropped below criteria so the advisory was cancelled. $$ NMZ029-121530- /O.CON.KMAF.HW.A.0018.220412T1500Z-220413T0100Z/ Northern Lea County- Including the city of Tatum 928 PM MDT Mon Apr 11 2022 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 9 AM MDT TUESDAY THROUGH TUESDAY EVENING... * WHAT...Southwest winds 35 to 45 mph with gusts up to 60 mph possible. * WHERE...Northern Lea County. * WHEN...From Tuesday morning through Tuesday evening. * IMPACTS...Damaging winds could blow down trees and power lines. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... Monitor the latest forecasts and warnings for updates on this situation. Fasten loose objects or shelter objects in a safe location prior to the onset of winds. && $$ For more information from the National Weather Service visit https://weather.gov/maf
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this wind advisory went out at Apr 10, 11:55 AM CDT, 1 hour 57 minutes earlier.
Area forecast discussion, Apr 10, 11:55 AM CDT, 1 hour 57 minutes before
Area Forecast Discussion
National Weather Service Midland/Odessa TX
1155 AM CDT Sun Apr 10 2022
...New AVIATION...
.AVIATION...
(18Z TAFS)
Issued at 1151 AM CDT Sun Apr 10 2022
With the exception of patchy BLDU this afternoon, VFR conditions
should prevail next 24 hours in gusty west winds. Late
tonight/early Monday, a WNW LLJ is anticipated across SE NM and
the Permian Basin, which may result in a little low level winds
shear, which have been noted in the appropriate TAFs.
&&
.SHORT TERM...
(Today through Monday afternoon)
Issued at 249 AM CDT Sun Apr 10 2022
Zonal flow aloft will persist across the region today, with
downsloping westerly to southwesterly winds expected areawide by
late morning to early afternoon in response to a surface low
developing over northeastern New Mexico which will then translate
southeastward across the Texas Panhandle. Additionally, a tightening
gradient due to a shortwave passing well north of the region will
yield high winds across the Guadalupe and Delaware Mountains, where
a High Wind Warning remains in effect today. Breezy to windy
conditions are also expected across the adjacent plains, with
potential for patchy blowing dust this afternoon. Widespread
downslope warming will yield highs today similar to or slightly
warmer than yesterday, and well above normal for early April.
Temperatures this afternoon will be in the middle 80s and lower 90s
for most and potential triple digit heat through portions of the Rio
Grande Valley in the Big Bend. The continued unseasonably warm, dry,
and windy conditions will also produce critical to extreme fire
weather conditions today, with extreme fire danger, and a Red Flag
Warning is in effect for the entire region. Additional information
can be found in the Fire Weather Discussion below.
Continued westerly to southwesterly flow tonight will keep lows on
the mild side, only expected to drop into the 50s and lower 60s for
most. Another unseasonably warm day is ahead for Monday with little
change to the antecedent pattern aloft, though winds at the surface
will be somewhat lighter across the plains. However, in the
Guadalupe Mountains, another round of high winds looks to be
possible during the afternoon and early evening, thus a High Wind
Watch remains in effect. The continued downslope flow will maintain
well above normal high temperatures on Monday, though most locations
will be a degree or two cooler than today, with highs still expected
to top out in the 80s and lower 90s for most. Critical fire weather
conditions are also expected to develop once again, and a Fire
Weather Watch is in effect for Southeast New Mexico and most of West
Texas.
&&
.LONG TERM...
(Monday night through Saturday)
Issued at 249 AM CDT Sun Apr 10 2022
The focus continues to be on critical to extreme fire weather
conditions expected through midweek. Please see the fire weather
discussion below for more details.
A dynamic upper storm system moving out of the Rockies and onto the
Plains Tuesday will bring a variety of impacts to the central U.S.
Blizzard conditions are expected in the Dakotas while much of the
rest of the Plains, including our region, will see hot temperatures,
high winds, and extreme fire weather. A strong surface low will
develop Tuesday afternoon near KS/NB with southwest winds
encroaching on a broad LLTR stretching from N. Mexico into the
Plains. An intense mid level jet and deep mixing will allow for
very strong winds to reach the surface across the higher terrain
and SE NM. Wind gusts could reach close to 80 mph across the
Guadalupe Mountains and even near 65 mph in the adjacent Plains
near Artesia/Carlsbad. Temperatures will be hot once again with
highs in the 80s/90s areawide.
As the upper system wraps up over the Midwest Wednesday, a Pacific
front will shove east across the area with cooler conditions. Winds
could still be elevated Wednesday afternoon so fire weather concerns
will remain high. Warm and windy conditions return by the end of the
week with still no precip in the forecast.
&&
.FIRE WEATHER...
Issued at 249 AM CDT Sun Apr 10 2022
...LONG DURATION OF CRITICAL TO EXTREME FIRE WEATHER CONDITIONS
THROUGH MIDWEEK...
A significant, multi-day event of critical to extreme fire
weather conditions is expected through midweek. Extremely dry
fuels and record high ERC values (above the 97th percentile) have
created a volatile fire environment across the area. The potential
is increasing for a Southern Great Plains wildfire outbreak
Tuesday stretching from the Guadalupe Mountains and SE NM all the
way into KS. CIPS analog guidance is suggesting this weather
pattern similar to what our area saw in April of 2011 and 2018
which produced several large wildfires. If a fire starts over the
next several days, weather conditions will make it very hard to
control with little to no recovery expected during the nights.
Significant concerns arise this afternoon as strong winds combine
with single digit RH's and extremely dry fuels resulting in
extreme fire weather conditions (RFTI's near 8). The area of most
concern will be across the higher terrain and adjacent plains
where winds (30+ mph) will be strongest. Even though conditions
won't be as dire further east, critical fire weather is expected
areawide and a Red Flag Warning is in effect.
Critical fire weather is expected again Monday, although winds
will decrease slightly. A Fire Weather Watch is in effect for the
most of the area once again. As mentioned above, Tuesday presents
a day of widespread critical to extreme fire weather conditions.
High winds (> 60 mph gusts) are expected for the
Guadalupe/Delaware Mountains and much of SE NM during the
afternoon. RH's will remain near or below 10 percent as well. It
is likely critical weather conditions will continue into the night
and last through Wednesday as a Pacific front brings even drier
air and continued strong winds. Even though temperatures will
cool behind the front Wednesday, RH's will bottom out around 4-5%
areawide. Unfortunately, we see no end in sight to this critical
fire weather pattern as it is likely to last into the weekend.
&&
.PRELIMINARY POINT TEMPS/POPS...
Big Spring 59 89 58 91 / 0 0 0 0
Carlsbad 55 87 55 84 / 0 0 0 0
Dryden 60 95 60 93 / 0 0 0 0
Fort Stockton 60 90 56 91 / 0 0 0 0
Guadalupe Pass 53 78 52 76 / 0 0 0 0
Hobbs 54 85 54 84 / 0 0 0 0
Marfa 43 82 44 82 / 0 0 0 0
Midland Intl Airport 59 89 56 89 / 0 0 0 0
Odessa 59 88 58 89 / 0 0 0 0
Wink 57 90 53 89 / 0 0 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
TX...Red Flag Warning until 9 PM CDT /8 PM MDT/ this evening for
Andrews-Borden-Central Brewster County-Chinati Mountains-
Chisos Basin-Crane-Davis Mountains-Davis Mountains
Foothills-Dawson-Eastern Culberson County-Ector-Gaines-
Glasscock-Guadalupe Mountains Above 7000 Feet-Guadalupe and
Delaware Mountains-Howard-Loving-Lower Brewster County-
Marfa Plateau-Martin-Midland-Mitchell-Pecos-Presidio Valley-
Reagan-Reeves County Plains-Scurry-Terrell-Upton-Van Horn
and Highway 54 Corridor-Ward-Winkler.
Fire Weather Watch from Tuesday morning through Tuesday evening
for Andrews-Borden-Central Brewster County-Chinati
Mountains-Chisos Basin-Crane-Davis Mountains-Davis
Mountains Foothills-Dawson-Eastern Culberson County-Ector-
Gaines-Glasscock-Guadalupe Mountains Above 7000 Feet-
Guadalupe and Delaware Mountains-Howard-Loving-Lower
Brewster County-Marfa Plateau-Martin-Midland-Mitchell-Pecos-
Presidio Valley-Reagan-Reeves County Plains-Scurry-Terrell-
Upton-Van Horn and Highway 54 Corridor-Ward-Winkler.
Fire Weather Watch from Monday morning through Monday evening
for Andrews-Borden-Crane-Davis Mountains-Davis Mountains
Foothills-Dawson-Eastern Culberson County-Ector-Gaines-
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
Mountains-Howard-Loving-Marfa Plateau-Martin-Midland-Pecos-
Reeves County Plains-Van Horn and Highway 54 Corridor-Ward-
Winkler.
High Wind Warning until 3 AM CDT /2 AM MDT/ Monday for Guadalupe
Mountains Above 7000 Feet-Guadalupe and Delaware Mountains.
High Wind Watch from Monday afternoon through Monday evening for
Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware
Mountains.
NM...Red Flag Warning until 8 PM MDT this evening for Chaves Plains-
Eddy Plains-Lea-Sacramento Foothills and Guadalupe
Mountains.
Fire Weather Watch from Tuesday morning through Tuesday evening
for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
Guadalupe Mountains.
Fire Weather Watch from Monday morning through Monday evening
for Chaves Plains-Eddy Plains-Lea-Sacramento Foothills and
Guadalupe Mountains.
High Wind Warning until 2 AM MDT Monday for Guadalupe Mountains
of Eddy County.
High Wind Watch from Monday afternoon through Monday evening for
Guadalupe Mountains of Eddy County.
&&
SHORT TERM...84
LONG TERM....29
AVIATION...44Hazardous weather outlook, Apr 10, 12:28 PM CDT, 1 hour 24 minutes before
Hazardous Weather Outlook National Weather Service Midland/Odessa TX 1228 PM CDT Sun Apr 10 2022 NMZ027>029-033-034-TXZ045>048-050>053-059>063-067>070-075-082- 270>282-111730- Guadalupe Mountains of Eddy County-Eddy County Plains- Northern Lea County-Central Lea County-Southern Lea County-Gaines- Dawson-Borden-Scurry-Andrews-Martin-Howard-Mitchell-Loving-Winkler- Ector-Midland-Glasscock-Ward-Crane-Upton-Reagan-Pecos-Terrell- Guadalupe Mountains Above 7000 Feet-Guadalupe and Delaware Mountains- Van Horn and Highway 54 Corridor-Eastern Culberson County- Reeves County Plains-Chinati Mountains-Marfa Plateau-Davis Mountains- Davis Mountains Foothills-Central Brewster County-Chisos Basin- Presidio Valley-Lower Brewster County- 1228 PM CDT Sun Apr 10 2022 /1128 AM MDT Sun Apr 10 2022/ This Hazardous Weather Outlook is for southeast New Mexico, southwest Texas and western Texas. .DAY ONE...This afternoon and tonight. A Red Flag Warning is in effect through this evening for all of Southeast New Mexico and West Texas. A High Wind Warning is in effect for the Guadalupe and Delaware Mountains. .DAYS TWO THROUGH SEVEN...Monday through Saturday. A Fire Weather Watch is in effect from late Monday morning through Monday evening for all of Southeast New Mexico and most of West Texas. A High Wind Watch is in effect Monday afternoon and evening for the Guadalupe and Delaware Mountains. A Wind Advisory is in effect Monday afternoon and evening for the Eddy County Plains, Van Horn and the Highway 54 Corridor, and eastern Culberson County. A Fire Weather Watch is in effect from Tuesday morning through Tuesday evening for all of West Texas and Southeast New Mexico. Critical to extreme fire weather conditions are possible Wednesday. High winds are possible from late Monday night through late Wednesday night in the Guadalupe and Delaware Mountains. High winds are also be possible Tuesday on the plains. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service Office in Midland, can be found on the internet at... https://weather.gov/midland 44
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:48 AM CDT | Fire Weather Watch | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 12 more | 11 hr |
| Apr 10, 3:48 AM CDT | Fire Weather Watch | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more | 23 hr |
| Apr 10, 3:48 AM CDT | Red Flag Warning | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 18 more | 17 hr |
| Apr 10, 2:31 PM CDT | Red Flag Warning | MAF | Andrews, Borden, Brewster, Crane, Culberson, Dawson and 12 more | 31 hr |
Nearby
Wind Advisories in Texas, 2022Wind Advisories in New Mexico, 2022Every wind advisory in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.